Yesterday my mom and I went to uni to move out of my summer sublet. The move went smoothly, but it was hard to be on campus for two reasons: 1) I really hate uni and being there reminded me of all of the awful things that I have gone through while I was there, and 2) even though I hate uni I'd rather be there at home with my parents because being home with my parents makes me feel like a failure. But in almost a month I will be back there for my final semester of college. And, for reasons related to the two listed here, I am both dreading it and looking forward to it. I'm taking five courses because I had to drop the one from the summer and I'm very nervous about that.
Even though the move was fine, I was definitely feeling the effects of not having eaten the day before and having only eaten a little bit for breakfast (I restricted a little yesterday too). My sublet was a fourth floor walk-up, so it's a workout just to get there (and we had to go up and down the stairs several times). Every time I climbed the stairs I would get dizzy from low blood pressure and I would have to sit down. My mom noticed, but didn't say anything. It just goes to show how important it is to keep eating food consistently; not doing so really takes a toll on your heart.
Speaking of hearts, there is a potential med change in the future that could affect mine. As I mentioned on Sunday, I have been feeling extremely tired and Dr. N and I are considering adding something to my cocktail to remedy this. I had an EKG on Monday to see if my heart is healthy enough to add another medication, and the test came back normal. So first Dr. N suggested that I go off of the thioridazine and replace it with Geodon, and then add Cymbalta. I did some research and found out that Geodon can cause weight gain, so I told Dr. N that I do not want to take it. (However, I have been on Geodon before. Actually, I've been on both Geodon and Cymbalta before. But pretty much there are no options that I would take that I haven't tried before.) So instead Dr. N decided to keep me on the thioridazine and add the Cymbalta without the Geodon. This is a dangerous combination-- it's really contraindicated because it can cause a fatal heart arrhythmia. So if I go on this combo I would have to get regular EKGs, and there is a distinct possibility that I will pass out frequently. But apparently Dr. N thinks it's worth a try, so I'll give it a try. I hope it helps.